MAUDE Adverse Event Report: TITAN SPINE ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 46501816
Medical Device Problem Codes Mechanical Problem (1384); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via manufacturer representative regarding product used in l5/s oblique lateral interbody fusion (olif51) spinal therapy for l5/s lumbar canal stenosis (lcs).It was reported that when the oar was inserted, the tip of the oar's nozzle protruded significantly beyond the hole, causing the screw to become loose.There was a delay of less than 60 minutes and no further complications or symptoms reported.The cage was placed between the vertebrae and a pilot hole for the first screw was created using an awl and it felt like the awl protruded deeper than usual.Furthermore, the screw installed in that pilot hole was not effective and was loose, so felt something unusual, so removed the screw, and then removed the cage.When tested outside the surgical field, similarly noticed that the awl protruding deeper than normal.A new cage with a another lot was opened, and the same awl was used, it could be installed without any problems (the cage that was removed the first time was used for the screw).There were no problems were confirmed in the awl itself and poor shape of the cage is suspected.
 
Event or Problem Description
Additional information was received via manufacturing representative that there is no revision surgery scheduled or planned for the removal of implant.
 
Additional Manufacturer Narrative
B5 has been updated.D6b.Explant date has been updated.H6: fdm has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis of part# 46501816 lot# tm0141960 after visual and optical examination, there appears to be damage to the screw hole cutouts, however the inner diameter is still to within specification.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21736661
Report Number3006340236-2025-00024
Device Sequence Number11764175
Product Code MAX
UDI-Device Identifier00763000129859
UDI-Public00763000129859
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K214010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46501816
Device Catalogue Number46501816
Device Lot NumberTM0141960
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/07/2025
06/05/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/04/2025
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale